# SDR USAA040499

- Difficulty date: July 29, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Condition: Delaminated
- Location: Fore Flap
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN DENTED WITH DELAMINATION, 1.5 INCH BY .025 INCH AREA, LEFT INBOARD FOREFLAP TOP CAMBER 58 INCHES FROM OUTBOARD END.  INSTALLED TOP DOUBLER WITH FILLER MATERIAL PER BOEING SRM 51-70-10.  (M)
